Is any doctor on here familiar with the advocare cleanse and diet supplememts? My daughter started it a week ago and last night didn't follow it completely and was up vomiting all night. Can this be a side effect? I hate her doing supplements as we are also factor V Leiden and I got a blood clot while using a diet supplement. Any comments??
Person's Gender: Female
Person's Age: 22
Hi,Vomiting,upset stomach,nausea can be associated with advocare cleanse and diet supplements however not so common.Apart from this,vomiting can be caused due to Gastroenteritis.She can take OTC Meclizine/Dramamine.Keep herself hydrated with plenty of fluids and Oral rehydration solution.If she is unable to keep liquids down then she needs to be seen by a doctor at ER.Injectable anti-emetic medication and IV fluids should be given.Hope this helps.
so are you saying advocare is safe? I worry because I got a blood clot on diet supplement and she is factor V leiden also. This vomiting suddenly just scared me that advocare might not be safe either.
Hi,If she has persistent vomiting so she needs to avoid further use of advocare cleanse and diet supplements.As if she'll continue to take such supplement then there may be possibility of dehydration and further complications.So she should consult her doctor and further prompt management should be considered.She should keep herself hydrated with Oral rehydration solution.Also take OTC Dramamine.Hope this helps.
General Physician experience in Medicine, Integrative, CAM